Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 31, Issue 2, Spring 1994  pp. 381-399.

Spectra for compact group actions

Authors Elliot C. Gootman (1), Aldo J. Lazar (2) and Costel Peligrad (3)
Author institution: (1) Department of Mathematics, University of Georgia, Athens, GA 30602, U.S.A.
(2) Raymond and Beverly Sackler Faculty of Exact Sciences, School of Mathematical Sciences, Tel Aviv University, Tel Aviv 69978, ISRAEL.
(3) Department of Mathematical Sciences, University of Cincinnati, Cincinnati, OII 45221-0025, U.S.A.


Contents    Full-Text PDF